Linear control of Euler-Lagrange systems

Citation
J. Alvarez-ramirez et I. Cervantes, Linear control of Euler-Lagrange systems, PHYS LETT A, 278(1-2), 2000, pp. 77-87
Citations number
22
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
278
Issue
1-2
Year of publication
2000
Pages
77 - 87
Database
ISI
SICI code
0375-9601(200012)278:1-2<77:LCOES>2.0.ZU;2-O
Abstract
In this Letter, we study linear control of Euler-Lagrange (EL) systems. We prove that there exists a linear proportional-integral-derivative control s uch that any state of the EL system can be stabilized for any compact set o f initial conditions. Basically, we show that integral control is necessary to attain the control objective in the face of model uncertainties and non linearities. We discuss some implications of our results on the control of physical systems, e.g., control of human and animal motions. (C) 2000 Elsev ier Science B.V. All rights reserved.